MathSciNet Relay Station
MathSciNet bibliographic data
MR1946759 (2003j:53047) 53C21 (35J60)
Ambrosetti, Antonio Multiplicity results for the Yamabe problem on $S\sp n$. Proc. Natl. Acad. Sci. USA 99 (2002), no. 24, 15252–15256 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement